# SDR DALA2023070305317

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2839121) PASSENGER COMPARTMENT, CORROSION AT AFT WET AREA WL 208.1, BS 947.5 BETWEEN LBL-4 AND RBL-5. REPAIRED AREA IAW B737 SRM 53-00-51-2R PROCEDURE 1, REPAIR 1.
